# SDR SWAA2023073176967

- Difficulty date: July 10, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N8545V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63573
- Aircraft time: 19,492 hours, 9,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; BELOW R/H SHIELD/SIDEPLATE STA.767-787 RBL 21 ANGLE HAS CORROSION AFT CARGO BELOW R/H SHIELD/SIDEPLATE STA.767-787 RBL 21 ANGLE HAS CORROSION<[01] REMOVED DAMAGED ANGLE PER SRM 51-40-02;[02] LOCATED AND DRILLED NEW ANGLE PER SRM 51-40-02;[03] INSTALLED NEW ANGLE PER SRM 51-10-02 AND SRM 51-40-02;[04] VERIFIED C/A # 3 : JAMES RINCK (TECHNICIAN); 14-JUL-2023 06:11 UTC INSTALLED NEW ANGLE PER SRM 51-10-02 AND SRM 51-40-02
